I had protected sex with my boyfriend on June 28th. After we had sex, I saw some type of white stuff on him and he kept trying to reassure me it was his so then the next day I took the Take Action pill. I got my period on June 10th. Well, I had protected sex again on July 17th and that happened again so I took Plan B the next day and now today I got my period again this month. I'm worried I could be pregnant? Is this my actual period or is it the Plan B? Please help.
Two periods in a month. Plan B side effects or am I pregnant? Please help?
- 21 Jul 2016 by beetlejuice08
- 23 Jul 2016
- peri-ds, plan b, emergency contraception, pregnancy, side effect, sex, period
Added 21 Jul 2016:
I took them both just to be safe because I was freaking out.
If you had protected sex you didn't need to put all those fake hormones inside your body!
Even in total emergencies, it's not meant to be used more than once per month, as it's a huge amount of hormone. It can mess your hormones up for weeks, & if you've taken a double dose in such a short time, it's probably going to mess them up for several months, not weeks.
You could get any symptoms such as those that you get with a period, pregnancy, the menopause, or any other hormonal chance in your body.
It's just going to be a case of putting up with irregular spotting or bleeding, until your body gets rid of all the artificial hormone, & back to normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2014 • 1 answer
Okay I had my regular period right. Then a week later I had unprotected sex. The next morning I took
Posted 23 Oct 2014 • 1 answer
Posted 28 Oct 2014 • 1 answer
Posted 5 Jul 2016 • 0 answers
Posted 23 Jul 2016 • 0 answers